| Model Number |
SC-1200 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent an implantable pulse generator (ipg) replacement procedure due to an unknown reason.The patient was doing well postoperatively.Explanted device was not returned.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.